# SDR 96ZZZX3677

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35584
- Make and model: Piper PA-31-350
- Aircraft serial: 318052076
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Nut Loose
- Location: Thermo Bypass
- Part time: 887 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMO BYPASS VALVE FAILED LYC SB 518C.  LOCKNUT WAS SO LOOSE ITS REPAIR IAW SB 518C WAS NOT POSSIBLE.  MOST OF THE VALVES SUBMITTER REPORTS (APPROXIMATELY 85 TO 90 PERCENT) ARE FAILING THE INSPECTION AND REPAIRED ONLY 3 DUE TO THE EXTREMELY LOOSE LOCKNUTS.  SUBMITTER STATED ANY VALVES WITH A LOOSE LOCKNUT SHOULD BE REPLACED.
